# SDR FDEA201009223663

- Difficulty date: September 22, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651571011
- Condition: Damaged
- Location: Bs 500-510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 500-510 BL 0 HAS BROKEN SCALLOPS. REMOVED SEAT TRACK SECTION AT STA 360 TO 550 BL0, FABRICATED SEAT TRACK FROM BAC 1520-1331 7178-T6511 DIM. 189 1/2", TREATED AND PRIMED SEAT TRACK, AND INSTALLED SEAT TRACK AND SPLICE IAW SRM 51-30-2, 51-30-5, 51-10-1, 51-20-2 FIG 21, 53-10-2 FIG 7, AND   51-10-2.
